# SDR SIMA201101705

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 357 hours, 210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR LEVEL EMERGENCY FLOOD LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND PIN W NOT SEATED ON CONNECTOR J5480, RESEATED PIN IAW CRJ-700 ESPM 20-26-00, THE LIGHT WORKS NORMALLY IAW CRJ MM 33-51-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
